# SDR IPXA2021012164718

- Difficulty date: January 20, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N139UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0822
- Aircraft time: 21,669 hours, 13,805 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: Slide Release
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

CREW ENTRY EVACUATION SLIDE RELEASE WARNING SYS. LIGHT INOP.  DEFERRED EVACUATION SLIDE RELEASE WARNING SYS. - LIGHT PER MEL 52-73-01-1. PLACARD INSTALLED. DI LOG UPDATED.ACCOMPLISHED EMERGENCY ESCAPE SLIDE RELEASE AND RESIDUAL PRESSURE WARNING ADJ/TEST W/R/T AMM 52-73-00-0501.  OPS CK GOOD.  NO FAULTS NOTED.  THIS CLOSES N733266.
